Previous |  Up |  Next


Title: Sublattices with saturated chains (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 25
Issue: 3
Year: 1975
Pages: 442-444
Summary lang: English
Category: math
MSC: 06A20
idZBL: Zbl 0321.06008
idMR: MR0387135
DOI: 10.21136/CMJ.1975.101338
Date available: 2008-06-09T14:14:00Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] G. Birkhoff: Lattice theory.third edition, Providence 1967. Zbl 0153.02501, MR 0227053
Reference: [2] P. Crawley R. P. Dilworth: Algebraic theory of lattices.New York-London 1973.
Reference: [3] G. Grätzer: Lectures on lattice theory.Vol. I, San Francisco 1971.
Reference: [4] J. Jakubík: Modular lattices of locally finite length.Acta scient. mathem. (to appear). MR 0382094
Reference: [5] B. Вильгельм: Двойственное себе ядро условий Биркгофа в структурах с конечными цепами.Czech. Math. J. 5 (1975), 439-450. Zbl 1170.01354


Files Size Format View
CzechMathJ_25-1975-3_11.pdf 419.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo